Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2018, Article ID 5298756, 16 pages
https://doi.org/10.1155/2018/5298756
Research Article

On the Passivity and Positivity Properties in Dynamic Systems: Their Achievement under Control Laws and Their Maintenance under Parameterizations Switching

Institute of Research and Development of Processes (IIDP), University of the Basque Country, Campus of Leioa, P.O. Box 48940, Leioa, Bizkaia, Spain

Correspondence should be addressed to M. De la Sen; sue.uhe@nesaled.leunam

Received 4 August 2017; Accepted 28 November 2017; Published 24 January 2018

Academic Editor: Viliam Makis

Copyright © 2018 M. De la Sen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. De la Sen, “On the Passivity and Positivity Properties in Dynamic Systems: Their Achievement under Control Laws and Their Maintenance under Parameterizations Switching,” Journal of Mathematics, vol. 2018, Article ID 5298756, 16 pages, 2018. https://doi.org/10.1155/2018/5298756.